Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995), pp. 153-176.
@article{RSMUP_1995__93__153_0,
     author = {Giannoni, Fabio and Jeanjean, Louis and Tanaka, Kazunaga},
     title = {Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {153--176},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {93},
     year = {1995},
     zbl = {0845.58031},
     mrnumber = {1354356},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__93__153_0/}
}
TY  - JOUR
AU  - Giannoni, Fabio
AU  - Jeanjean, Louis
AU  - Tanaka, Kazunaga
TI  - Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 153
EP  - 176
VL  - 93
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__93__153_0/
UR  - https://zbmath.org/?q=an%3A0845.58031
UR  - https://www.ams.org/mathscinet-getitem?mr=1354356
LA  - en
ID  - RSMUP_1995__93__153_0
ER  - 
%0 Journal Article
%A Giannoni, Fabio
%A Jeanjean, Louis
%A Tanaka, Kazunaga
%T Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1995
%P 153-176
%V 93
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1995__93__153_0
Giannoni, Fabio; Jeanjean, Louis; Tanaka, Kazunaga. Homoclinic orbits on non-compact riemannian manifolds for second order hamiltonian systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995), pp. 153-176. http://www.numdam.org/item/RSMUP_1995__93__153_0/

[1] A. Ambrosetti - M.L. Bertotti, Homoclinics for second order conservative systems, in Partial Differential Equations and Related Subjects (ed. M. MIRANDA), Pitman Research Note in Math. Ser. (1992). | MR | Zbl

[2] A. Ambrosetti - V. Coti Zelati, Multiple homoclinic orbits for a class of conservative systems, Rend. Sem. Mat. Univ. Padova, 89 (1993), pp. 177-194. See also Multiplicité des orbites homoclines pour des Systèmes conservatifs, C. R. Acad. Sci. Paris, 314 (1992), pp. 601-604. | Numdam | MR | Zbl

[3] V. Benci - F. GIANNONI, Homoclinic orbits on compact manifolds, J. Math. Anal. Appl., 157 (1991), pp. 568-576. | MR | Zbl

[4] M.L. Bertotti, Homoclinics for Lagrangian systems on Riemannian manifolds, Dyn. Sys. Appl., 1 (1992), pp. 341-368. | MR | Zbl

[5] P. Caldiroli, Existence and multiplicity of homoclinic orbits for singular potentials on unbounded domains, Proc. Roy. Soc. Edinburgh (to appear). | Zbl

[6] V. Coti Zelati - I. Ekeland - E. Séré, A variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., 288 (1990), pp. 133-160. | MR | Zbl

[7] V. Coti Zelati - P.H. Rabinoeitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc., 4 (1991), pp. 693-727. | MR | Zbl

[8] F. Giannoni, On the existence of homoclinic orbits on Riemannian manifolds, Ergodic Theo. Dyn. Sys., 14 (1994), pp. 103-127. | MR | Zbl

[9] F. Giannoni - P.H. Rabinowitz, On the multiplicity of homoclinic orbits on Riemannian manifolds for a class of second order Hamiltonian system, Nonlinear Diff. Eq. Appl., 1 (1994), pp. 1-46. | MR | Zbl

[10] H. Hofer - K. WYSOCKI, First order elliptic systems and the existence of homoclinic orbits in Hamiltonian system, Math. Ann., 288 (1990), pp. 483-503. | MR | Zbl

[11] L. Jeanjean, Existence of connecting orbits in a potential well, Dyn. Sys. Appl. (to appear). | MR | Zbl

[12] V. Kozlov, Calculus of variations in the large and classical mechanics, Russ. Math. Surv., 40 (1985), pp. 37-71. | MR | Zbl

[13] J. Nash, The embedding problem for Riemannian manifolds, Ann. Math., 63 (1956), pp. 20-63. | MR | Zbl

[14] B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press. (1983). | Zbl

[15] R.S. Palais, Morse theory on Hilbert manifolds, Topology, 2 (1963), pp. 299-340. | MR | Zbl

[16] P.H. Rabinowitz, Periodic and heteroclinic orbits for a periodic Hamiltonian system, Ann. Inst. H. Poincaré: Analyse Non Linéaire, 6 (1989), pp. 331-346. | Numdam | MR | Zbl

[17] P.H. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburg, 114 (1990), pp. 33-38. | MR | Zbl

[18] P.H. Rabinowitz - K. TANAKA, Some results on connecting orbits for a class of Hamiltonian system, Math. Zeit., 206 (1991), pp. 473-499. | MR | Zbl

[19] E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Zeit., 209 (1992), pp. 27-42. | MR | Zbl

[20] E. Séré, Looking for the Bernoulli shift, Ann. Inst. H. Poincaré: Analyse Non Linéaire (to appear). | Numdam | MR | Zbl

[21] E. Séré, Homoclinic orbits in compact hypersurface in R2N of restricted contact type, preprint. | Zbl

[22] K. Tanaka, Homoclinic orbits for a singular second order Hamiltonian system, Ann. Inst. H. Poincaré: Analyse Non Linéaire, 7 (1990), pp. 427-438. | Numdam | MR | Zbl

[23] K. Tanaka, Homoclinic orbits in a first order superquadratic Hamiltonian system: Convergence of subharmonic orbits, J. Diff. Eq., 94 (1991), pp. 315-339. | MR | Zbl

[24] K. Tanaka, A note on the existence of multiple homoclinic orbits for a perturbed radial potential, Nonlinear Diff. Eq. Appl. (to appear). | MR | Zbl